# SDR CALA2023090602724

- Difficulty date: August 31, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 104,942 hours, 13,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER SLIDE LT AT DR 4R FOUND INOP REFER HX NR WO.2193563. . POWER SUPPLY OF EMER SLIDE LT AT DR 4R REPLACED AND OPERATIONAL TEST RESULT NORMAL IAW AMM 33-51-06.
